# SDR 2009FA0000185

- Difficulty date: March 6, 2009
- Submitted: March 6, 2009
- Operation: General aviation
- Aircraft: N505HC
- Make and model: Cessna 441
- Aircraft serial: 4410257
- Aircraft time: 9,268 hours, 10,400 cycles
- System (JASC): 5544 · Rudder Miscellaneous Structure
- Part: Hinge
- Part number: 5233001952330011
- Condition: Damaged
- Location: Rudder
- Part time: 9,268 hours, 10,400 cycles
- Component: Rudder, Cessna
- Component part number: 573300090
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE SID INSPECTION THE RUDDER WAS REMOVED.  VISUALLY DISCOVERED THE RUDDER BOTTOM HINGE BRACKET HOLES THAT BOLT TO THE BEARING TO BE EXCESSIVELY ELONGATED.
